Volume 174, Issue 3, November 2011

From real affine geometry to complex geometry

Pages 1301-1428 by Mark Gross, Bernd Siebert | From volume 174-3

Estimates for the maximal singular integral in terms of the singular integral: the case of even kernels

Pages 1429-1483 by Joan Mateu, Joan Orobitg, Joan Verdera | From volume 174-3

On De Giorgi’s conjecture in dimension $N\ge 9$

Pages 1485-1569 by Manuel del Pino, Michał Kowalczyk, Juncheng Wei | From volume 174-3

The link between the shape of the irrational Aubry-Mather sets and their Lyapunov exponents

Pages 1571-1601 by Marie-Claude Arnaud | From volume 174-3

The spherical Hecke algebra for affine Kac-Moody groups I

Pages 1603-1642 by Alexander Braverman, David Kazhdan | From volume 174-3

Stratifying modular representations of finite groups

Pages 1643-1684 by David J. Benson, Srikanth B. Iyengar, Henning Krause | From volume 174-3

Eigenvarieties for reductive groups

Pages 1685-1784 by Eric Urban | From volume 174-3

On a problem posed by Steve Smale

Pages 1785-1836 by Peter Bürgisser, Felipe Cucker | From volume 174-3

On a problem in simultaneous Diophantine approximation: Schmidt’s conjecture

Pages 1837-1883 by Dzmitry Badziahin, Andrew Pollington, Sanju Velani | From volume 174-3

The Waring problem for finite simple groups

Pages 1885-1950 by Michael Larsen, Aner Shalev, Pham Huu Tiep | From volume 174-3

Corrigendum to “A smooth foliation of the 5-sphere by complex surfaces”

Pages 1951-1952 by Laurent Meersseman, Alberto Verjovsky | From volume 174-3